# SDR 5300051803

- Difficulty date: May 18, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N613GY
- Make and model: Cessna 560XL
- Aircraft serial: 5605300
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 665210042
- Part serial: XL4227
- Condition: Cracked
- Location: Rt Engine
- Part time: 347 hours, 262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE COWL CRACK FORMING FROM OIL SERVICE DOOR.
